Skip to main content
Log in

Multiplications and involutions on vector spaces

  • Published:
Journal of Mathematical Sciences Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. F. F. Bonsall and J. Duncan,Complete Normed Algebras, Springer-Verlag, Berlin (1973).

    Google Scholar 

  2. R. S. Bucy and G. Maltese, “A representation theorem for positive functionals on involutive algebras,”Math. Ann.,162, 364–367 (1966).

    Google Scholar 

  3. A. Mallios,Topological Algebras. Selected Topics, North-Holland, Amsterdam (1986).

    Google Scholar 

  4. Y. Tsertos, “Representations and extensions of positive functionals on *-algebras,”Boll. U. M. I.,8, 541–555 (1994).

    Google Scholar 

  5. Y. Tsertos, “On integral representations of linear forms,”Rend. Circ. Mat. Palermo,46, 309–316 (1997).

    Google Scholar 

Download references

Authors

Additional information

Translated from Itogi Nauki i Tekhniki, Seriya Sovremennaya Matematika i Ee Prilozheniya. Tematicheskie Obzory. Vol. 49, Functional Analysis-4, 1997.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Tsertos, Y. Multiplications and involutions on vector spaces. J Math Sci 96, 3766–3771 (1999). https://doi.org/10.1007/BF02172670

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02172670

Keywords

Navigation